Alert archive / Utah / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 9, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 12, 2014, 3:39 PM MDT for Tooele County, Utah. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2014, 3:39 PM MDT (21:39 UTC)
- Expired
- Jun 12, 2014, 4:43 PM MDT
- In force
- 64 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
County Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 94 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:50 PM MDT | TSTM WND DMG | 16 E Wendover, UT | 2 SEMI TRUCKS BLOWN OVER ON INTERSTATE 80 AT MM16 |
| Jun 12, 3:50 PM MDT | TSTM WND DMG | 16 E Wendover, UT | SEMI BLOWN OVER ON INTERSTATE 80 AT MM16 |
| Jun 12, 3:50 PM MDT | TSTM WND GST 60 | 11 W Knolls, UT | I80 AT MILEPOST 29 SENSOR UT33 |
| Jun 12, 3:50 PM MDT | NON-TSTM WND GST 60 | Barro, UT | I-80 AT MP 29 - 4125 FT |
| Jun 12, 4:41 PM MDT | TSTM WND GST 61 | 2 Nnw Tooele, UT | TOOELE SENSOR AU720 |
| Jun 12, 4:41 PM MDT | NON-TSTM WND GST 61 | Tooele, UT | TOOELE - 4705 FT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 9.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3957 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
060
WUUS55 KSLC 122139
SVRSLC
UTC045-122315-
/O.NEW.KSLC.SV.W.0009.140612T2139Z-140612T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
339 PM MDT THU JUN 12 2014
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TOOELE COUNTY IN UTAH...
* UNTIL 515 PM MDT
* AT 337 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17
MILES SOUTHEAST OF MONTELLO TO 13 MILES SOUTH OF EAGLE MOUNTAIN...
AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
INTERSTATE 80...TOOELE...GRANTSVILLE...WENDOVER...DUGWAY...
STANSBURY PARK...RUSH VALLEY... BONNEVILLE SALT FLATS...
LAKE POINT... ERDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DEADLY LIGHTNING AND
VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4099 11404 4100 11278 4108 11249 4070 11220
4047 11217 4045 11222 4034 11217 4026 11219
4021 11215 4002 11217 3994 11227 3995 11233
3991 11234 3991 11277 4063 11404
TIME...MOT...LOC 2137Z 239DEG 27KT 4108 11396 4013 11209
$$
ROGOWSKI2 follow-up statements
886
WWUS55 KSLC 122218
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
418 PM MDT THU JUN 12 2014
UTC045-122315-
/O.CON.KSLC.SV.W.0009.000000T0000Z-140612T2315Z/
TOOELE UT-
418 PM MDT THU JUN 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHERN TOOELE COUNTY...
AT 417 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES
NORTH OF KNOLLS TO NEAR OPHIR...MOVING NORTHEAST AT 25 MPH.
THE TOWN OF GRANTSVILLE WILL LIKELY SEE WIND GUSTS IN EXCESS OF 60
MPH BY 430 PM MDT.
LOCATIONS IMPACTED INCLUDE...
TOOELE...GRANTSVILLE...WENDOVER...STANSBURY PARK...CLIVE...KNOLLS...
DELLE...STOCKTON...RUSH VALLEY...BONNEVILLE SALT FLATS...LAKE POINT
AND ERDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
&&
LAT...LON 4099 11404 4100 11278 4108 11249 4070 11220
4047 11217 4045 11222 4041 11221 4021 11329
4063 11404
TIME...MOT...LOC 2217Z 233DEG 21KT 4101 11318 4043 11230
$$
KRUSE618
WWUS55 KSLC 122243
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
443 PM MDT THU JUN 12 2014
UTC045-122252-
/O.CAN.KSLC.SV.W.0009.000000T0000Z-140612T2315Z/
TOOELE UT-
443 PM MDT THU JUN 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TOOELE COUNTY IS
CANCELLED...
THE THUNDERSTORMS HAVE WEAKENED ACROSS MUCH OF THE WARNED AREA. THE
STRONGEST THUNDERSTORMS ARE CURRENTLY ACROSS EASTERN TOOELE COUNTY
NEAR LAKE POINT...WHICH IS IN A NEW SEVERE THUNDERSTORM WARNING.
LAT...LON 4099 11404 4100 11278 4108 11249 4070 11220
4047 11217 4045 11222 4041 11221 4021 11329
4063 11404
TIME...MOT...LOC 2241Z 239DEG 27KT 4110 11297 4052 11209
$$
KRUSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:39 PM MDT, 0 minutes earlier.
Area forecast discussion, Jun 12, 3:39 PM MDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 339 PM MDT THU JUN 12 2014 .SYNOPSIS...AN UNSEASONABLY COLD PACIFIC STORM SYSTEM WILL TRACK EAST ACROSS THE NORTHERN ROCKIES AND NORTHERN GREAT BASIN FRIDAY. A STRONG COLD FRONT WILL SWEEP SOUTH ACROSS UTAH FRIDAY AND SATURDAY...BRINGING MUCH COLDER TEMPERATURES TO THE AREA EARLY IN THE UPCOMING WEEKEND. THE AREA WILL SEE A SLOW WARMING TREND BEGINNING SUNDAY. && .DISCUSSION...SOUTHWEST FLOW IN PLACE OVER THE FORECAST AREA THIS AFTERNOON WITH THE RIDGE AXIS OVER COLORADO AND A STORM SYSTEM MOVING ONSHORE ALONG THE PACIFIC NORTHWEST COAST. SYNOPTIC WINDS HAVE INCREASED ENOUGH TO RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE DRY OVER WESTERN UTAH. THE SOUTHWEST FLOW HAS ALSO ALLOWED FOR BETTER MIXING...AND TEMPERATURES HAVE WARMED UP TO 10F ABOVE CLIMO. WARM FRONTAL BOUNDARY MOVING BACK NORTHWARD HAS RESULTED IN INCREASED MOISTURE AND INSTABILITY OVER NORTHERN AND CENTRAL UTAH THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE HIGHER TERRAIN...WITH ADDITIONAL STORMS IN THE VICINITY OF THE BOUNDARY OVER THE WEST DESERT AND INTO THE WASATCH FRONT. MOISTURE IS CONFINED TO THE MID AND UPPER LEVELS...SO LITTLE RAINFALL IS FALLING AND SOME CELLS HAVE ALREADY PRODUCED GUSTY MICROBURST WINDS. THREAT OF CONVECTION CONTINUES THROUGH THE EARLY EVENING BEFORE LOSS OF DAYTIME HEATING LIMITS THE THREAT. THE PACIFIC STORM SYSTEM WILL MAKE ITS WAY ACROSS NORTHERN UTAH FRIDAY AND SATURDAY. ASSOCIATED FRONTAL BOUNDARY IS PROGGED TO MOVE INTO NORTHWEST UTAH FRIDAY MORNING...WITH THE BOUNDARY PUSHING SOUTH THROUGH THE STATE THROUGH SATURDAY MORNING. THIS WILL BRING A SIGNIFICANTLY COLDER AIRMASS TO THE STATE...ESPECIALLY NORTHERN AND CENTRAL UTAH. 700 MB TEMPS ARE EXPECTED TO DROP AS LOW AS -2C OVER NORTHERN UTAH COMPARED TO UP TO +18C OUT AHEAD OF IT. BECAUSE OF THIS...MAXES SATURDAY COULD RUN UP TO 25F BELOW VALUES OBSERVED TODAY...UP TO 15F BELOW SEASONAL NORMS. SYSTEM IS LACKING IN MOISTURE...BUT CONVECTION IS CERTAINLY POSSIBLE...PARTICULARLY FRIDAY EVENING WITH THE FRONT OVER NORTHERN UTAH. BEHIND THE MAIN TROUGH...EC/GFS SHOW ONE LAST WEAK WAVE MOVING ACROSS THE STATE ON SUNDAY...BUT OTHERWISE W/SW FLOW WILL RESULT IN A FAIRLY QUICK WARMING TREND. AFTER THIS...GLOBAL MODELS CONTINUE TO BE DIVERGENT WITH REGARD TO THEIR TREATMENT OF THE NEXT PACIFIC TROUGH. LATEST EC STILL INDICATING ANOTHER SIGNIFICANT TROUGH MOVING THROUGH TUESDAY AND WEDNESDAY...WHILE THE GFS SHOWS A WEAKER VERSION OF THIS TROUGH MOVING WELL NORTH OF THE AREA WITH STRONG HIGH PRESSURE DEVELOPING FOR THE MIDDLE OF NEXT WEEK. HAVE CONTINUED TO LEAN TOWARD THE GFS GIVEN THE TIME OF YEAR...BUT FORECASTER CONFIDENCE WITH REGARD TO THE EXTENDED PERIOD REMAINS LOW. && .AVIATION...GREATEST OPERATIONAL WEATHER CONCERN FOR THE KSLC TERMINAL THROUGH THIS EVENING WILL BE STRONG AND ERRATIC OUTFLOW AND OR MICROBURST WIND POTENTIAL. LINE OF STORMS CURRENTLY OVER THE WEST DESERT WILL TRACK IN FROM THE SOUTHWEST BETWEEN 23-01Z AND A 60 PERCENT CHANCE EXISTS THESE STORMS WILL IMPACT THE TERMINAL. WIND GUSTS UP TO 50-55MPH WILL BE POSSIBLE. OTHERWISE...SOUTH WINDS WITH GUSTS INTO THE LOW 30 MPH RANGE WILL REMAIN LIKELY THROUGH 03Z BUT VFR CONDITIONS WILL PREVAIL. && .FIRE WEATHER...RED FLAG WARNING IN EFFECT THROUGH FRIDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. IT WAS EXPANDED FOR NW UTAH DUE TO FUELS BEING DEEMED CRITICAL EARLIER THIS AFTERNOON. THE BOUNDARY HAS RETURNED NORTH AS A WARM FRONT TODAY...CAUSING A FOCUS FOR CONVECTION. LOCALLY STRONG DRY MICROBURST WINDS HAVE BEEN OBSERVED OVER NORTHERN AND CENTRAL UTAH AND WILL CONTINUE INTO THE EARLY EVENING WITH SPOTTY LIGHTNING POTENTIAL AS WELL. MEANWHILE A GUSTY SOUTHWESTERLY WIND HAS DEVELOPED ACROSS SOUTHERN UTAH PROMPTING THE RED FLAG WARNING. THESE WINDS WILL INCREASE TOMORROW AHEAD OF THE NEXT STRONG COLD FRONT WHICH WILL BE CROSSING THE WEST DESERT DURING THE AFTERNOON. MUCH COOLER AND SOMEWHAT MORE MOIST...ESPECIALLY ACROSS THE NORTH EARLY THIS WEEKEND WITH A LARGE STORM SYSTEM CROSSING THE NORTHERN ROCKIES. MONDAY IS THE NEXT THREAT OF CRITICAL FIRE WEATHER CONDITIONS AS A HOT DRY WIND INCREASES FROM THE SOUTH AHEAD OF THE NEXT STORM SYSTEM...THOUGH CONFIDENCE IS NOT YET HIGH WITH THIS SCENARIO. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...RED FLAG WARNING UNTIL 10 PM MDT FRIDAY FOR UTZ478-495>498. WY...NONE. && PUBLIC...TRAPHAGAN FIRE WEATHER...ROGOWSKI AVIATION...MERRILL FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 12, 3:04 PM MDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 304 PM MDT THU JUN 12 2014 UTZ001>016-019>021-517-518-WYZ021-131200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 304 PM MDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING OVER NORTHERN UTAH...CENTRAL UTAH...AND SOUTHWEST WYOMING. GUSTY MICROBURST WINDS HAVE BEEN OBSERVED WITH THESE STORMS AND THE THREAT CONTINUES THROUGH THE EVENING HOURS. LOW HUMIDITY VALUES AND GUSTY SOUTH WINDS ARE CREATING CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF WESTERN UTAH. THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS CONTINUES THROUGH TONIGHT...SO A RED FLAG WARNING CONTINUES TO BE IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT MOVING INTO EXTREME NORTHWEST UTAH FRIDAY WILL SWEEP SOUTH ACROSS THE STATE FRIDAY THROUGH SATURDAY MORNING. GUSTY SOUTHERLY WINDS WILL EXIST AHEAD OF THE FRONT...WITH A SHORT PERIOD OF STRONG NORTHERLY WINDS BEHIND THE FRONTAL PASSAGE. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG THE COLD FRONT...WITH MOST OF THIS ACTIVITY CONFINED TO THE NORTHERN PORTION OF THE OUTLOOK AREA. CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE OVER SOUTHWEST UTAH FRIDAY. THE RED FLAG WARNING WILL REMAIN IN EFFECT THROUGH FRIDAY EVENING. MUCH COLDER AIR WILL FOLLOW THE FRONT SOUTH THROUGH UTAH. TEMPERATURES BY SATURDAY AFTERNOON ARE LIKELY TO BE 15 TO 25 DEGREES COLDER THAN TODAYS HIGHS ACROSS NORTHERN UTAH...WITH READINGS DOWN ABOUT 10 TO 15 DEGREES ACROSS CENTRAL AND SOUTHERN UTAH. LINGERING SHOWERS ACROSS THE FAR NORTHERN PORTION OF THE OUTLOOK AREA SATURDAY COULD FALL AS SNOW AT THE HIGHER ELEVATIONS. LITTLE ACCUMULATION IS EXPECTED IF SNOW DOES DEVELOP. TEMPERATURES WILL BOUNCE BACK SUNDAY...WITH READINGS RETURNING TO NEAR MID-JUNE NORMALS. A SERIES OF WEAK WEATHER DISTURBANCES MOVING ACROSS THE NORTHERN ROCKIES WILL HOLD KEEP TEMPERATURES FROM CLIMBING MUCH PAST SEASONAL NORMS HEADING INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Jun 12, 3:15 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 315 PM MDT THU JUN 12 2014 UTZ005-122200- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 315 PM MDT THU JUN 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOELE AND SOUTHWESTERN BOX ELDER COUNTIES UNTIL 400 PM MDT... AT 313 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WENDOVER TO 14 MILES SOUTH OF KNOLLS...AND MOVING NORTH AT 25 MPH. THOSE TRAVELING ALONG INTERSTATE 80 SHOULD PREPARE FOR STRONG AND DANGEROUS CROSSWINDS. WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... WENDOVER...KNOLLS...CLIVE AND BONNEVILLE SALT FLATS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. STRONG WINDS WITH THESE STORMS MAY OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4120 11404 4089 11295 4045 11320 4070 11405 TIME...MOT...LOC 2113Z 194DEG 23KT 4073 11402 4051 11328 MERRILL
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 3:15 PM MDT | Special Weather Statement | SLC | Tooele | 45 min |
| Jun 12, 3:48 PM MDT | Special Weather Statement | SLC | Utah | 42 min |
| Jun 12, 4:31 PM MDT | Special Weather Statement | SLC | Duchesne | 74 min |
| Jun 12, 4:38 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele | 43 min |
| Jun 12, 5:10 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake, Weber | 35 min |
| Jun 12, 5:39 PM MDT | Special Weather Statement | SLC | Morgan, Rich | 51 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.